I had a cortisone injection in my knee last Friday, actually went to the orthopedic surgeon for a consult, didn't really ask for the cortisone shot, and I am very sorry I didn't read these posts first! I surely wouldn't of had the injection. Went home, put a heating pad to my knee as the Dr. advised me and my knee starting killing me! I called the Dr's office to confirm that the Dr. did tell me heat, and they said yes. But, I could not stand the pain with the heat, felt much better without it. That's when I started looking on the internet to see if ice or heat would be best after an injection. After reading online, what I was experiencing was a cortisone flare, very painful! My continued side effects were my stomach felt like it was literally was on fire, my knee at the injection site was starting to be extremely painful, and that continued for days! I was so pissed at myself for getting this injection! And swore I would NEVER get one again! I felt like I was losing my mind until I started reading up the side effects of a cortisone injection! Now, that my knee is feeling better, I started feeling muscle weakness to my lower extremities and now I feel very fatigued and generalized weakness. These doctors should be telling us the side effects of the cortisone injection before injecting us with it! I didn't ask for it, he just thought it was best, well thanks Doc!